# SDR J7SA20181114001

- Difficulty date: November 14, 2018
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010011
- Aircraft time: 2,233 hours, 1,481 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB TOP FAIRING PAINT AND HONEYCOMB STRUCTURE IS PEELING AND ERODING, THIS SDR TO BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION. REMOVED AND REPLACED VERT STAB AFT UPPER FAIRING REF AMM 55-32-31. DUE TO WATER INTRUSION. AFT RED BEACON WAS ALSO REPLACED REF.
